# SDR SWAA2020082610780

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 76,670 hours, 46,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EMER LIGHT LENS MISSING DIRECTIONAL ARROW / FWD ENTRA LOWOR EMERG LIGHT LENS REPLACED PER AMM 33-51-01
